# SDR CA100203004

- Difficulty date: January 24, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Broken
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW REPORTED ENGINE PROBLEMS AND PERFORMED A SHUTDOWN FOLLOWED BY UNEVENTFUL SINGLE ENGINE LANDING. POST FLIGHT INSP FOUND A BROKEN P3 LINE, WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE. MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION. (TC  20100203004)
